# SDR P5CA9500776

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deteriorating
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE BOTTOM AT ROOT, PREVIOUS REPAIR DETERIORATING TO COMPOSITE CORE.  REPAIRED RIGHT HAND WING LEADING EDGE BOTTOM AT ROOT PER SRM 51-40-12.
